# SDR SWAA2022071527956

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 57,232 hours, 33,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDE FO SIDE PARTIALLY CAME OUT OF HOLDER. / [01] REINSTALLED GIRT BAR BACK IN TO THE SLIDE BRACKET REF 25-66-01
